Almost sure convergence of the stable tail empirical dependence function in multivariate extreme statistics

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

In this paper we prove the almost sure convergence of the stable tail empirical dependence function for multivariate extreme values.

Original languageEnglish (US)
Pages (from-to)167-175
Number of pages9
JournalActa Mathematicae Applicatae Sinica
Volume13
Issue number2
DOIs
StatePublished - 1997

Bibliographical note

Funding Information:
Received July 27, 1993. Revised June 11, 1996. * This research is supported by the National Natural

Copyright:
Copyright 2017 Elsevier B.V., All rights reserved.

Keywords

  • Almost sure convergence
  • Multivariate extreme value
  • Stable tail empirical dependence function

Fingerprint Dive into the research topics of 'Almost sure convergence of the stable tail empirical dependence function in multivariate extreme statistics'. Together they form a unique fingerprint.

Cite this